... disappeared. Do to some strange work schedules I have not take Wellbutrin for over 4 days (usually take right before bed) but I do not feel any negative effects just less anxiety. I realize you are suppose to taper off, but by accident I forgot to take, and feel ok going into day 5. How will I know that I am ok or how long will it take for me to know that I am ok to just suddenly stop taking wellbutrin? Or should I be ok if I came this far? Can anybody please give me some advice???
Suddenly stopped Wellbutrin for over 4 days, will I be ok at this point or can it still cause probs?
Question posted by PlanetRick on 7 Nov 2009
Last updated on 11 November 2009 by Marvell
Over one week and no withdraw symptoms... and my anxiety has majorly improved... I was studying in Pharmacology that Wellbutrin can greatly add to anxiety issues... Great for depression or mood disorder but can increase anxiety... I am noticing a lot of my issues are due to the A.D.D.... Once I started Vyvanse both anxiety, panic attacks, and depression have majorly improved...!!! ;))
I do not recommend that anybody stop any medication cold turkey like I did, but since I had accidentally already went down that path.... Wellbutrin can have some rough w/d symptoms... I was lucky and did not experience any of them...
If you haven't had any side effects/withdrawal symptoms and you don't have any of your original symptoms then it is fine. You should be okay. If you do happen to feel any form of depression again please see your doctor.
- Wellbutrin uses and safety info
- Wellbutrin information for Healthcare Professionals (includes dosage details)
- Side effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.